Skip to main content

The p-Centre of Yangians and Shifted Yangians

Brundan, Jonathan, Topley, Lewis (2018) The p-Centre of Yangians and Shifted Yangians. Moscow Mathematical Journal, 18 (4). pp. 617-657. ISSN 1609-4514. (doi:10.17323/1609-4514-2018-18-4-617-657) (KAR id:72707)

PDF Author's Accepted Manuscript
Language: English
Download (475kB) Preview
[thumbnail of MY7.pdf]
Preview
This file may not be suitable for users of assistive technology.
Request an accessible format
Official URL
https://doi.org/10.17323/1609-4514-2018-18-4-617-6...

Abstract

We study the Yangian Yn associated to the general linear Lie algebra gln

gives a description of the centre of Ynp?q: it is a polynomial algebra generated by its

p-centre. Moreover, Ynp?q is free as a module over its center. In future work, it will be

of an appropriate choice of shifted Yangian, and so our results will have applications in

classical representation theory.

Item Type: Article
DOI/Identification number: 10.17323/1609-4514-2018-18-4-617-657
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Lewis Topley
Date Deposited: 21 Feb 2019 10:53 UTC
Last Modified: 16 Feb 2021 14:02 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/72707 (The current URI for this page, for reference purposes)
Topley, Lewis: https://orcid.org/0000-0002-4701-4384
  • Depositors only (login required):

Downloads

Downloads per month over past year